# SDR DALA2023051904012

- Difficulty date: October 14, 2022
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N551NW
- Make and model: Boeing 757251
- Aircraft serial: 26498
- Aircraft time: 55,623 hours, 23,925 cycles
- System (JASC): 3300 · Lighting System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5651 EMERGENCY EXIT SIDEWALL IDENTIFIER INSPECTION PER FC 3352-01042- 01E/-01F WORK-CARD FIGURES HAVE INCORRECT DEPICTIONS OF WHERE THE EXIT IDENTIFIER IS IN REFERENCE TO EACH OF THE EXITS. CORRECTIVE ACTION: USED AAR DRAWING 27751CM008 FOR CORRECT LOCATION OF EXIT IDENTIFIERS. (2451639)
